# SDR DALA2020010407676

- Difficulty date: December 23, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 83,590 hours, 18,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY PATH LIGHTS ARE INOPERATIVE. RE-SECURED CANNON PLUG AT BATTERY PACK M1210. SYSTEM OPERATION IS NORMAL.
